Conditions for the oscillation of solutions of iterative equations

Werbowski, Jarosław, Nowakowska, Wiesława . Abstract and Applied Analysis 2004. 2004 (7) :543-550

Locate this article in:

Bibtex

@article{CIS-318591,
  Author = {Werbowski, Jarosław and Nowakowska, Wiesława},
  Title = {Conditions for the oscillation of solutions of
iterative equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {7},
  Year = {2004},
  Pages = {543--550},
  Keywords = {}
}

Similar articles